# SDR SWAA2022061610852

- Difficulty date: May 24, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 32,602 hours, 14,759 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING UPPER PANEL ANGLE JUST INBOARD OF DEFLECTION CONTROL RIB IS CRACKED AT OUTBOARD FASTENER HOLE. (MPN 115A2156-8) / [01] REMOVED RH WING UPPER PANEL ANGLE JUST INBOARD OF DEFLECTION RIB.;[02] LOCATED AND DRILLED UP NEW ANGLE P/N 115A2156U8 PER SRM 51-40-05.;[03] VERIFIED 2. DANIEL ANDERSON (TECHNICIAN); 26-MAY-2022 05:52 UTC LOCATED AND DRILLED UP NEW ANGLE P/N 115A2156U8 PER SRM 51-40-05.;[04] REMOVED AND INSTALLED NEW ANGLE P/N 115A2156U8 WITH FASTENERS PER SRM 51-40-02.;[05] REMOVED AND INSTALLED NEW ANGLE P/N 115A2156U8 WITH FASTENERS PER SRM 51-40-02. INSPECTION C/W
